# SDR 2008UALA01623

- Difficulty date: March 22, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 350 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 16L TO LOWER AFT DOOR STOP STRAP CRACKED, BS 350.  MAJOR REPAIR ACCOMPLISHED: REPLACED STRAP & WEB.
